# SDR KBM2006F00095

- Difficulty date: February 17, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 350A25109521
- Condition: Weak
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR GAS ROD, UNIT WEAK, REMOVED AND REPLACED.  (K)
